RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1970, Volume 15, Issue 1, Pages 86–96 (Mi tvp1559)  

On an arithmetical method in theory of the local limit theorem for lattice distribution

D. A. Moskvin, L. P. Postnikova, A. A. Yudin


Abstract: Let $\xi_1,\xi_2…$ be a sequence of independent integer-valued variables. Sufficient conditions are given for the local limit theorem to hold.

Full text: PDF file (500 kB)

English version:
Theory of Probability and its Applications, 1970, 15:1, 87–97

Bibliographic databases:

Received: 10.12.1968

Citation: D. A. Moskvin, L. P. Postnikova, A. A. Yudin, “On an arithmetical method in theory of the local limit theorem for lattice distribution”, Teor. Veroyatnost. i Primenen., 15:1 (1970), 86–96; Theory Probab. Appl., 15:1 (1970), 87–97

Citation in format AMSBIB
\Bibitem{MosPosYud70}
\by D.~A.~Moskvin, L.~P.~Postnikova, A.~A.~Yudin
\paper On an arithmetical method in theory of the local limit theorem for lattice distribution
\jour Teor. Veroyatnost. i Primenen.
\yr 1970
\vol 15
\issue 1
\pages 86--96
\mathnet{http://mi.mathnet.ru/tvp1559}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=MR0301787}
\zmath{https://zbmath.org/?q=an:0229.60020|0217.49902}
\transl
\jour Theory Probab. Appl.
\yr 1970
\vol 15
\issue 1
\pages 87--97
\crossref{https://doi.org/10.1137/1115006}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1559
  • http://mi.mathnet.ru/eng/tvp/v15/i1/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:93
    Full text:53

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020